# SDR SWAA982574

- Difficulty date: October 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26569
- Engine: Ge CFM563B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO BIRD STRIKE NR 1 ENGINE.  AIRCRAFT MADE AN UNEVENTFUL LANDING.  PERFORMED BORESCOPE OF ENG, NO DAMAGE NOTED.  REMOVED AND REPLACED ALL FAN BLADES AS PER BOEING MM.  NO VIBRATION NOTED ON ENG RUN, OK TO CONTINUE.
